# SDR DHL2002720500

- Difficulty date: October 5, 2002
- Submitted: October 16, 2002
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "C" CHECK, FOUND GOUGE IN FUSELAGE SKIN AT BS 630, BELOW STR 24R.  CUTOUT DAMAGED AREA.  FABRICATED DOUBLER IAW B727 SRM 53-30-3 FIG 1.  INSTALLED REPAIR IAW B727 SRM 53-30-3 FIG 1.
